# SDR UIEA2020113002473

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,748 hours, 19,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS DURING TAXI IN, PER FIM 21-58 FT 805 A/C EXPERIENCED SHORT TERM POWER TRANSFER OPERATIONS, PER 21-58-00.  OPERATIONS TEST FWD EQUIPMENT VALVE, PER AMM 21-58-00.  CYCLED VALVE SWITCH TO STBY, OPERATIONS NORMAL.
